Florida, 2011

Damaging Winds in Florida, September 6 to 7, 2011

September 6 to 7, 2011 · NWS TBW · 4 events in 1 county or zone

A cold front associated with the remains of Tropical Storm Lee brought strong showers and a few thunderstorms across the area causing wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$26,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TBW wrote it up.

A cold front associated with the remains of Tropical Storm Lee brought strong showers and a few thunderstorms across the area causing wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Sep 6, 2:01 AM EST, 5 hours 37 minutes earlier.

Area forecast discussion, Sep 6, 2:01 AM EST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
301 AM EDT TUE SEP 6 2011

...ANOTHER WINDY DAY WITH A HIGH RISK OF RIP CURRENTS AT AREA
BEACHES...

.SHORT TERM (TODAY THROUGH THURSDAY)...
A COLD FRONT EXTENDS SOUTH FROM A LOW OVER THE CENTRAL AL/GA
BORDER DOWN THROUGH THE PANHANDLE AND INTO THE EASTERN GULF
WATERS. DEEP MID/UPPER TROUGH CENTERED OVER THE OHIO VALLEY
REACHES DOWN INTO THE CENTRAL GULF COAST. WE'VE BEEN SEEING
ONGOING SHOWERS AND THUNDERSTORMS OVER THE WATERS AND INTO AREAS
MAINLY NORTH OF TAMPA THIS MORNING...WITH SOME ROTATION EVIDENT ON
RADAR OFFSHORE INDICATING SOME POSSIBLE WATERSPOUT ACTIVITY. WITH
THE FRONTAL BOUNDARY SLOWLY SHIFTING INTO OUR AREA
TODAY...EXPECTING GOOD COVERAGE OF STORMS WITH CORRESPONDING
BELOW NORMAL TEMPS. STORMS WILL BE MOVING RATHER QUICKLY...ABOUT
30 TO 35 MPH...BUT TRAINING OF CELLS COULD PRODUCE SOME HEAVY
RAINFALL AMOUNTS OVER ISOLATED LOCATIONS. THE CONTINUED TIGHT
GRADIENT AHEAD OF THE SURFACE BOUNDARY WILL PRODUCE GUSTY WINDS
AGAIN TODAY...BUT SHOULD MAINLY STAY BELOW ADVISORY CONDITIONS.
WILL HIGHLIGHT IN FORECAST PRODUCTS HOWEVER...AND WINDS DEFINITELY
HAVE THE POSSIBILITY OF APPROACHING SEVERE LIMITS IN AND AROUND ANY
STORMS. WITH THE CONTINUED STRONG WINDS OFFSHORE ALONG WITH HIGH
SEAS/SWELLS...WILL CONTINUE THE HIGH RISK OF RIP CURRENTS TODAY AT
AREA BEACHES. TIDES WILL RUN ABOUT 1 TO 2 FEET ABOVE NORMAL THIS
MORNING AT HIGH TIDE TIMES AS WELL. AND LASTLY...THE SOUTHWEST
WIND DIRECTION WILL BRING THE HIGHER SEAS TOWARDS THE COAST AND
THE HIGH SURF ADVISORY WILL REMAIN IN EFFECT THROUGH THIS EVENING.

AN UPPER LOW GETS CUT-OFF OVER THE TENNESSEE
VALLEY TONIGHT...SLOWLY DRIFTING NORTH AND EVENTUALLY WEST
THROUGHOUT THE SHORT TERM PERIOD. THEREFORE...WITHOUT ANYTHING TO
PUSH THE FRONTAL BOUNDARY THROUGH THE AREA...IT REMAINS OVER THE
PENINSULA THROUGH THE END OF THE WEEK. IT WILL WEAKEN TONIGHT
HOWEVER WHICH WILL ALLOW THE WINDS TO RAPIDLY DIMINISH. RAIN
CHANCES REMAIN ABOUT 40% WEDNESDAY AND THURSDAY AS THIS BOUNDARY
CONTINUES TO HANG AROUND. TEMPS ARE A BIT TRICKY. THERE IS
DEFINITELY SOME COOLER AIR BEHIND THE SURFACE BOUNDARY...BUT WILL
NOT LIKELY MAKE IT DOWN MUCH PAST NORTHERN FLORIDA. COULD SEE SOME
MID 80S OVER THE NATURE COAST WEDNESDAY AFTERNOON...AND OTHER
LOCATIONS IN THE UPPER 80S WITH AMPLE CLOUD COVER.

.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...
LONG TERM PERIOD STARTS WITH MID LVL WEAKENING TROUGHINESS STILL
IN PLACE ACROSS MUCH OF THE EASTERN HALF OF THE NATION. WEAK HIGH
PRESSURE REMAINS OVER THE EASTERN GULF REGION AND THE FL
PENINSULA WITH A DISSIPATING SFC BOUNDARY NEAR NORTHERN FL.
RELAXED PRESSURE GRADIENTS ACROSS THE REGION WILL KEEP LIGHT
WINDS WINDS IN PLACE THROUGH MONDAY.

DRIER AIR REACHES THE NORTHERN HALF OF THE STATE BEHIND THE SFC
BOUNDARY ON FRI WITH POPS DROPPING TO ISOLD/20 PERCENT ACROSS THE
NORTHERN ZONES. WILL KEEP 30 PERCENT ELSEWHERE FRI
AFTERNOON...AND SCATTERED 40 PERCENT EACH AFTERNOON THROUGH THE
WEEKEND AND MON AS MODEL SOUNDINGS AND QPF FIELDS STILL SHOW
ENOUGH THERMO/DAYTIME HEATING SUPPORT.

MODEL GUIDANCE...INCLUDING GFS...ARE NOW SUGGESTING THAT IF THERE
IS ANY TROPICAL DEVELOPMENT OVER THE SOUTHERN GULF WATERS IT WILL
LIKELY DRIFT WESTWARD AND AWAY FROM THE REGION. AFTERNOON HIGHS
REMAIN IN THE UPPER 80S TO LOWER 90S EACH AFTERNOON...AND IN THE
MID TO UPPER 70S DURING THE EARLY MORNING HOURS.

&&

.AVIATION...
BRIEF PERIODS OF MVFR WILL AFFECT TPA...PIE AND SRQ THROUGH THE
MID MORNING HOURS WITH PASSING SHOWERS AND THUNDERSTORMS. THEN IN
THE LATE MORNING AND AFTERNOON HOURS EXTENDED PERIODS OF MVFR OR
EVEN IFR ARE POSSIBLE UNDER HEAVY SHOWERS AND THUNDERSTORMS. GUSTY
WINDS ARE ALSO EXPECTED THROUGH THE LATE AFTERNOON HOURS. VFR WILL
RETURN IN THE EVENING HOURS...BUT WITH POSSIBLE PERIODS OF CIGS IN
THE 2000-4000 FEET RANGE.

&&

.MARINE...
WINDS OVER THE WATERS REMAIN WELL WITHIN ADVISORY CRITERIA THIS
MORNING WITH SEAS OFFSHORE IN THE 9 TO 11 FT RANGE. WINDS BEGIN TO
DIMINISH THIS AFTERNOON INTO THE EVENING AS THE SURFACE BOUNDARY
WEAKENS OVER THE AREA....AND SHOULD GENERALLY REMAIN AROUND 15KTS
OR LESS THROUGH THE END OF THE WORK WEEK. WITH THE WEAK SURFACE
BOUNDARY REMAINING OVER THE AREA...WIND DIRECTIONS WILL BE HIGHLY
VARIABLE WITH GENERALLY NORTH TO NORTHWEST WINDS NORTH OF TAMPA
BAY AND SOUTHWEST TO WEST WINDS SOUTH OF THE BAY.

&&

.FIRE WEATHER...
ANOTHER WINDY DAY TODAY WILL CREATE HIGH DISPERSION VALUES.
RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS THROUGH
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  88  78  87  75 /  60  50  40  30
FMY  90  79  89  75 /  50  30  40  40
GIF  89  74  88  71 /  60  40  40  30
SRQ  88  77  86  74 /  60  50  40  40
BKV  88  72  87  69 /  70  50  40  30
SPG  86  79  86  77 /  60  50  40  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
     CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
     PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
     20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
     TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...23/MCNATT
LONG TERM/AVIATION...22/REYNES
Hazardous weather outlook, Sep 6, 3:11 AM EST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
411 AM EDT TUE SEP 6 2011

FLZ039-042-043-048>052-055>057-060>062-065-070400-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
411 AM EDT TUE SEP 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA TODAY. SOME OF THESE STORMS WILL CONTAIN HEAVY
RAINFALL WHICH MAY LEAD TO SOME STREET AND URBAN FLOODING. THERE
IS ALSO THE POSSIBILITY OF VERY STRONG WINDS IN AND AROUND ANY
STORMS.

...HIGH WIND IMPACT...
STRONG SOUTH WINDS WILL CONTINUE TODAY...WITH WIND SPEEDS OVER
MOST LOCATIONS SUSTAINED AROUND 15 TO 20 MPH WITH HIGHER GUSTS UP
TO AROUND 30 MPH. WINDS BEGIN TO DIMINISH THIS AFTERNOON INTO THIS
EVENING.

...COASTAL FLOOD IMPACT...
THE STRONG SOUTH WINDS WILL CONTINUE TODAY WHICH WILL PUSH HIGHER
WATER LEVELS UP AROUND SOUTHWARD FACING BEACHES ESPECIALLY ALONG
THE LEVY AND CITRUS COUNTY COASTLINES. AT HIGH TIDE THIS MORNING
WATER LEVELS WILL LIKELY BE AROUND 1 TO 2 FEET ABOVE NORMAL. WINDS
DIMINISH THIS AFTERNOON AND AT HIGH TIDE THIS EVENING...WATER
LEVELS SHOULD BE LESS THAN 1 FOOT ABOVE NORMAL.

...RIP CURRENT IMPACT...
THERE IS A CONTINUED HIGH RISK OF RIP CURRENTS TODAY AT AREA
BEACHES DUE TO THE STRONG SOUTH WINDS. TO AVOID GETTING CAUGHT IN
A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE
BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND
INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES.

...WATERSPOUT IMPACT...
AS SHOWERS AND THUNDERSTORMS MOVE NORTHEAST THROUGH THE WATERS
TODAY...THERE WILL BE AN INCREASED CHANCE OF WATERSPOUTS. MARINERS
SHOULD STAY ALERT...AND LISTEN TO ANY MARINE WARNINGS THAT MAY BE
ISSUED.

...WIND AND SEA IMPACT...
WINDS AND SEAS WILL REMAIN ELEVATED THIS MORNING WITH SMALL CRAFT
ADVISORY CONDITIONS LIKELY THROUGH THIS EVENING OVER MOST OF THE
WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...THUNDERSTORM IMPACT...
THE FRONT REMAINS STALLED OVER THE AREA FOR THE NEXT SEVERAL
DAYS...CONTINUING THE HIGHER CHANCE OF SHOWERS AND THUNDERSTORMS
EACH DAY. SOME OF THESE STORMS MAY CONTAIN HEAVY RAINFALL AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

MCNATT

In the hours before

Special weather statement, Sep 6, 3:19 AM EST, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
419 AM EDT TUE SEP 6 2011

FLZ039-042-048-049-061000-
LEVY-CITRUS-HERNANDO-PASCO-
419 AM EDT TUE SEP 6 2011

...STRONG WINDS WILL AFFECT LEVY...CITRUS...WESTERN HERNANDO AND
WESTERN PASCO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 10 MILES NORTH OF HERNANDO BEACH...OR 14 MILES NORTHWEST OF
SPRING HILL...MOVING NORTHEAST AT 30 MPH...WILL AFFECT THE MENTIONED
AREA INCLUDING CHASSAHOWITZKA...HOMOSASSA SPRINGS...CRYSTAL RIVER
AND INVERNESS...UNTIL 600 AM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2945 8243 2932 8242 2922 8254 2905 8253
      2900 8235 2894 8230 2883 8225 2856 8241
      2819 8276 2852 8265 2890 8266 2899 8276
      2916 8282 2917 8304 2926 8306 2955 8268
TIME...MOT...LOC 0819Z 215DEG 28KT 2867 8266
Special weather statement, Sep 6, 4:15 AM EST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
515 AM EDT TUE SEP 6 2011

FLZ049>051-061015-
PASCO-HILLSBOROUGH-PINELLAS-
515 AM EDT TUE SEP 6 2011

...GUSTY SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
SOUTHWESTERN PASCO...PINELLAS AND NORTHWESTERN HILLSBOROUGH
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED NEAR NORTH REDINGTON SHORES...OR 6 MILES
SOUTHWEST OF SEMINOLE...MOVING NORTHEAST AT 30 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING TREASURE ISLAND...SAINT PETERSBURG
B...MADEIRA BEACH...NORTH TAMPA AND GULFPORT...UNTIL 615 AM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2807 8283 2806 8279 2814 8280 2826 8274
      2828 8228 2791 8243 2795 8244 2792 8249
      2782 8248 2785 8255 2794 8253 2803 8268
      2795 8272 2787 8260 2780 8260 2771 8264
      2771 8270 2764 8272 2764 8273 2785 8285
TIME...MOT...LOC 0914Z 221DEG 26KT 2782 8281
Local storm report, Sep 6, 6:49 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
749 AM EDT TUE SEP 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     MARINE TSTM WIND 4 WNW CLEARWATER        27.98N 82.83W
09/06/2011  E42 MPH          PINELLAS           FL   MESONET

            MULTIPLE HOME WEATHER STATIONS NEAR CLEARWATER BEACH HAVE
            REPORTED WIND GUSTS APPROX 40-44 MPH.

&&

TBARRON
Special weather statement, Sep 6, 6:53 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
753 AM EDT TUE SEP 6 2011

FLZ051-061245-
HILLSBOROUGH-
753 AM EDT TUE SEP 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
HILLSBOROUGH COUNTY FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS
VALID UNTIL 845 AM EDT...

AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 6 MILES SOUTHWEST OF RUSKIN...OR 10 MILES
NORTHEAST OF PALMETTO...MOVING NORTHEAST AT 30 MPH WILL AFFECT
RUSKIN...SUN CITY CENTER...APOLLO BEACH AND WIMAUMA.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2772 8252 2773 8249 2775 8249 2777 8245
      2779 8243 2781 8245 2782 8241 2784 8241
      2784 8243 2803 8232 2792 8218 2774 8207
      2764 8233 2765 8256
TIME...MOT...LOC 1154Z 219DEG 24KT 2766 8246
Special weather statement, Sep 6, 7:31 AM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
831 AM EDT TUE SEP 6 2011

FLZ050-061315-
PINELLAS-
831 AM EDT TUE SEP 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
PINELLAS COUNTY FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS
VALID UNTIL 915 AM EDT...

AT 827 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR SAINT PETERSBURG B...MOVING
NORTHEAST AT 40 MPH WILL AFFECT TREASURE ISLAND...SEMINOLE...MADEIRA
BEACH AND SAINT PETERSBURG BEACH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2793 8269 2788 8258 2786 8259 2781 8258
      2778 8261 2770 8263 2769 8271 2767 8270
      2767 8267 2764 8266 2765 8270 2763 8270
      2761 8274 2773 8275 2784 8285
TIME...MOT...LOC 1231Z 237DEG 36KT 2773 8277

The radar

The Tampa radar (KTBW), 36 km away, was scanning. The volume nearest the first event began at 12:37 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Pinellas

When
September 6, 7:38 AM EST
Where
Pinellas County, 2.07 mi N of Pasadena
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
27.800, -82.750

Several large tree limbs were snapped near 80th Street and Walter Fuller Park.

Thunderstorm Wind, Pinellas

When
September 6, 7:40 AM EST
Where
Pinellas County, 0.92 mi NW of Gulfport
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
27.760, -82.720

A large tree was downed in Gulfport and was blocking a roadway.

Thunderstorm Wind, Pinellas

When
September 6, 7:40 AM EST
Where
Pinellas County, 0.61 mi E of Gulfport
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
27.750, -82.700

Numerous snapped branches in the St. Petersburg area brought down power lines and left approximately 1000 residents without power.

Thunderstorm Wind, Pinellas

When
September 7, 12:10 AM EST
Where
Pinellas County, Madeira Beach
Measured
30 kt (35 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
27.800, -82.800

A wind gust estimated at 30 knots caused a portion of an old wood flat-top roof and some aluminum overhang to tear off of an old and deteriorated two story condominium. The piece of roof fell onto the wood and plastic covering over the patio area of an adjacent restaurant.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2011Every state in 2011This day in weather historyWarnings in Florida, September 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 346619, 346623, 346624, 346734.